01-20-2004, 03:45 PM #1
Weird feeling with heart, should I start running while on AS??
I am on my 5th week with a Test/Deca cycle and I am feeling a little strange. My heart is beating a little fast and i feel like it is pumping hard even when I am resting sometimes. This has just started to occur the past day or so. Should I start running to help with it?? I havent been running for months now, I have just been eating and lifting. Should I start to run to condition it, or see a doctor instead and not run??
I was thinking of starting to do some cardio to help condition my heart, but could my heart be having problems from the juice?? This is only my 2nd cycle if you needed to know. Any advice is appreciated and needed very much. Thank you.
01-20-2004, 04:16 PM #2
Have you had your blood pressure taken lately?
01-20-2004, 04:33 PM #3
AS raises your bp and your heart rate
01-20-2004, 05:31 PM #4
yea your bp and heart rate will rise on as but i think if your concerned see a dr. certainly wouldnt hurt. maintenence is always better than repair
01-20-2004, 06:23 PM #5
Would it hurt me if I tried to start some cardio to see if I get better, or is it not worth it and just go to a doctor??
01-20-2004, 06:26 PM #6
Go see a doc bro and get the all clear for cardio.
If your BP is too high right now or you have some underlining heart problem cardio won't be a good thing.
01-20-2004, 06:26 PM #7
Cardio will bring down your bp bro
01-20-2004, 06:26 PM #8
Water retention will definately raise your BP...through in some nolva to combat the water if you like...doing a little cardio never hurts either.
01-20-2004, 06:28 PM #9Originally Posted by MachZ
01-20-2004, 06:28 PM #10
im not a dr. so i really dont know what to tell ya yout heart rate is going to increase on as but i mean you could have some problems that you dont know about a murmour, palputations etc i dont know bro not trying to scare you or anything but your heart isnt something to take lightly you know i wouldnt think doing cardio will actually help.
01-20-2004, 06:30 PM #11Originally Posted by Mallet
01-20-2004, 06:35 PM #12Originally Posted by Da Bull
01-20-2004, 06:41 PM #13Originally Posted by Da Bull
I hear ya Da Bull but you got checked out. He's not even sure what the problem is or how high the BP is.
A bro of mine just got checked out for the exact same thing last thurs. and was 149/90. Doc told him to stop everything till he completes more tests.
Renal disease is known to be an underlining factor for high BP as well as moany other things but its better to get checked out then let a possible unknown factor cause harm imo.
01-20-2004, 06:52 PM #14Originally Posted by Da Bull
01-20-2004, 06:57 PM #15Originally Posted by MachZ
01-20-2004, 07:00 PM #16
Also i go once a month for check ups,but my doc knows i'm on
01-20-2004, 07:42 PM #17
i try to run while on a cycle, because running releases cardioprotective enzymes. by raising your bp and heart rate you are adding extra stress to your heart, light cardio to upregulate these enzymes could minimize long term damage to the heart.
01-20-2004, 08:08 PM #18
Personally i found that my heartbeat was higher and i even got a couple bouts of tachycardia(pounding fast heart beat). It is caused by the stimulant effect of the gear as well as in combination with any other stimulant like caffiene, nicotine etc. I really had to watch my caffiene intake while i was on...
01-20-2004, 08:26 PM #19Originally Posted by Da Bull
Bro, thats unhuman, i'd probably have a heart attack if mine was that high.
Sounds like you have a great relationship with your doc. Mine doesn't know chit about my AAS use but in Canada we can goto walk-in clinics if you want and just tell the doc you feel like crap and they send you for blood tests no problem.
It also helps that we don't have to pay directly for med service but instead thru taxes.
01-20-2004, 08:46 PM #20Originally Posted by cfase
stimulant effect? never heard that one before. care to clarify?
01-20-2004, 08:51 PM #21
BUMP for me to, I understand stimulant effect on heart when your talking caffiene, what do you mean with gear?
01-20-2004, 09:12 PM #22
What youre feeling is the hormones inducing the heart rate. The AS are working.
01-20-2004, 11:17 PM #23
I had my mother check out my blood pressure and she said it was at 80/min. She said normal is around 72 at relaxing and she checked mine after i ran up a couple stairs too, so she said its not really high to worry about. She said starting a light cardio might be good such as a walking to start off. Usually I would run every now and then a week, but it has been about 4 months since I've done any type of cardio, so she thinks with extra eating and just lifting, my heart is having difficulty keeping up because im not working my heart out(cardio).
I guess Ill take her advice, she is a nurse in the Operating room at one of the top hospitals in NJ. No she doesnt know im on Gear but i think ill take her advice. what do you guys think??
01-20-2004, 11:24 PM #24Originally Posted by NeedPaintoGain
01-21-2004, 12:58 AM #25
90 over 140 will be high. Expect high blood pressure on AS. To help reduce high blood pressure take liquidex and nolva. These are a must and should be on hand just for these type of symptoms. Also watch your sodium levels and salt intake.
01-21-2004, 10:43 AM #26Junior Member
- Join Date
- Jan 2004
errrm have u been drinking alcohol recently?
01-21-2004, 10:44 AM #27Junior Member
- Join Date
- Jan 2004
and the fact that ur worried about it wont help matters..
i think it might be a little high BP with slight anxiety too..
01-21-2004, 07:38 PM #28Originally Posted by sin
noticably and if i add too much other stimulants like coffee i get tachycardia
every now and then. This only happens when im on. I could drink 2 gallons of coffee per day with no ill effects when off.
01-21-2004, 08:54 PM #29
i think im starting to get a rep as an instigator, but i really mean no disrespect by posting, i just simply want to understand your statement. cns stimulators are generally things like cocaine that do things like inhibit the breakdown of norepinephrine or other neurotransmitters, or things like caffeine that inhibit phosphodiesterase, thus temporarily increasing cellular metabolism. aas and in general most hormones do nothing of the sort. if "edgy" occurs during a cycle i would guess that it was related to heightened levels of testosterone increasing aggression. heart rate increases are the result of fluid volume increases as well as an increase in the number of rbcs. so if you take a stimulant like coffee while "on" it is probably a combination of these things increasing heart rate to a noticable level.
01-21-2004, 09:16 PM #30Originally Posted by LuvMyRoids
My BP was the same 140/90....the nurse told her, but she blew it off, I asked her, she said, are you still in pain from the Car Crash (and without even waitng for an answer) said, I think we should take you off your pain meds now.....I just need to find a good place to hide the body.
My heart has raced more this time than ever before, my muscles cramp, my skin is redder than it should be, and it's hard to swallow....and my hands are unstable at certain times of the day.......Kidney? Renal? Liver? Hypertension?
I've searched intensively, and all of these seem to Cross reference.
So my point is my symptoms are similar, and these are the things that come up when I search to find out what's goin' on.
So I've decided to come off my cycle just as soon as I'm big enough
01-21-2004, 09:30 PM #31
Have your mom or someone take a seated, resting b/p in both arms and post the results..I also believe you misunderstood her when she said your heart rate was 80/min..This equates to 80 beats per minute which is in the "normal" range..Don't run any stairs or do anything strenuous prior to the reading..AS elevates both pulse and b/p in nearly everyone..This is nothing abnormal..But it is also always a good idea to closely monitor both while on just in case a problem develops..
01-21-2004, 09:32 PM #32
Yeah sorry about that. That was my mistake. I meant she checked my pulse, not my blood pressure. Anyways I did a 20 minute walk today and I felt good, actually felt better when i was relaxed. I forgot who posted it, but I do think that some anxiety was at fault too because I kind of got freaked out cause I never noticed syptoms like this, its been a while since my last cycle and dont remember if I experienced this or not. I went to the gym to lift and I felt fine as well, wasnt short of breathe or felt like my heart was goin to explode, so I think im alright. Thanks for all the info, and yes I will still go get a check up. My question now is this, should I tell my doc of using roids??
By the way, the only time my heart feels weird is when Im laying down trying to go to sleep, i can actually feel it pounding away. I dont know if im being paranoid and just paying closer attention to it or not, but I never realized it before.
Last edited by NeedPaintoGain; 01-22-2004 at 09:02 AM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)